# SDR ASAA2023072244211

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,300 hours, 1,537 cycles
- System (JASC): 3500 · Oxygen System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2876
- Condition: Faulty
- Location: #1 Engine
- Part time: 5,300 hours, 1,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO MTX LIGHT & FAULT(#1 LEFT FAMV FAULT 36-12020 #1(LH) FAMV IS NOT IN COMMANDED POSITION)----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1962416 TASKCARD: N/R-00002 ) REMOVED AND REPLACED #1 LH FAMV PER AMM 36-12-03. OPS CK GOOD. OK FOR SVC. THIS CLEARS TSR , SEAMC MITCH NOTIFIED.
